# SDR NWAA073245653

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 19,266 hours, 7,296 cycles
- Engine: Pwa PW2037
- Engine time: 53,590 hours, 22,046 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH DESCENDING THROUGH 20,000 FT, ENGINE NR 1 FLAMED OUT.  FLIGHT CREW PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED ENGINE NR 1.
